# SDR 2013FA0000084

- Difficulty date: January 14, 2013
- Submitted: February 8, 2013
- Operation: General aviation
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73507217
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION OF ENGINE MOUNT, CRACK INDICATIONS FOUND.
